Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


A difference method for a singular boundary value problem of second order
HTML articles powered by AMS MathViewer

by Ewa Weinmüller PDF
Math. Comp. 42 (1984), 441-464 Request permission


The standard three-point discretization applied to the numerical solution of linear boundary value problems for second order systems with a singularity at the origin is investigated. A number of numerical examples illustrating the theoretical results are presented.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65L10, 39A12
  • Retrieve articles in all journals with MSC: 65L10, 39A12
Additional Information
  • © Copyright 1984 American Mathematical Society
  • Journal: Math. Comp. 42 (1984), 441-464
  • MSC: Primary 65L10; Secondary 39A12
  • DOI:
  • MathSciNet review: 736446